WHAT IS NUROFEN FOR CHILDREN COLD, PAIN AND FEVER SUSPENSION?
Nurofen for Children Cold, Pain and Fever suspension contains 100mg of ibuprofen in 5mls suspension.
It is available in orange flavour and is sugar free and colour free.
Ibuprofen works as an analgesic for the relief of teething and tooth pain, muscular pains, sore throats and symptoms of cold and flu and headaches. Nurofen also brings down high temperature including post-immunisation fever.
Nurofen for Children provides up to 8 hours relief and starts to get to work in 15 minutes to relieve fever.
HOW DO YOU TAKE NUROFEN FOR CHILDREN COLD, PAIN AND FEVER SUSPENSION?
Please read the patient information leaflet enclosed with the medication before use.
Follow the tables in the patient information leaflet to see how much medicine to give.
Always use the syringe supplied in the pack.
Shake the bottle thoroughly before use.
Do not give to babies under 3 months or babies weighing less than 5 kg.
Doses should be given every 6 to 8 hours and leave at least 4 hours between doses.